Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A projection formula for the Askey-Wilson polynomials and an application

Author: Mizan Rahman
Journal: Proc. Amer. Math. Soc. 103 (1988), 1099-1107
MSC: Primary 33A65; Secondary 05A30
MathSciNet review: 954990
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A projection formula for $ {p_n}(x;a,b,c,d\vert q)$, the Askey-Wilson polynomials, is obtained by using a generalization of Askey and Wilson's $ q$-beta integral. The result is used to find a $ q$-analogue of the Feldheim-Vilenkin formula for ultraspherical polynomials. A $ q$-analogue of the ultraspherical polynomials, other than the one due to Rogers, is also introduced.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A65, 05A30

Retrieve articles in all journals with MSC: 33A65, 05A30

Additional Information

PII: S 0002-9939(1988)0954990-3
Keywords: $ q$-ultraspherical and Askey-Wilson polynomials, Feldheim-Vilenkin formula, balanced and very-well-poised basic hypergeometric series
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia